Facebook Pixel
EmpowHER Guest

Whats wrong with me?

By Anonymous October 29, 2011 - 10:32am
Rate This

I am always extremely tired, no energy. I take vyvanse 70 mg(ADHD) and it use to give me energy but doesn't anymore. I am 49 years old 5 feet 9 inches tall and weight 208 lbs. I have no sex drive. My last period was a last June and it only comes around when I am taking a vacation. Seriously! Now, I have this knot deep in the skin of my right buttock. Not a pimple. No red mark on my skin. Just a knot as big as a goose egg and getting bigger. It's effecting my right leg causing shoots of pain and tingling. I am falling apart. I have tricare and my doctor called it a hemotoma. I just had an ultra sound. I don't know what to tell my doctor and she appears to be tooo busy to listen to my rambling. Need to find another doctor.
I hope you can point me into the right direction.
Tanya Kamka

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER and thanks for your question. So sorry to hear how you feel. If you had an ultrasound am sure your doctor knows what exactly is the knot your have. As far as your sex drive, tiredness and cycle not being regular could be Perimenopause. That's why it's important to see your doctor and if she doesn't want to listen to you. Then it would be best to see a new doctor.

Here's a link that might help if you are going through Menopause.


October 30, 2011 - 6:14am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.